Testicular atrophy from steroids

On that and the next day he went about his normal activities – working and driving his car. On the third post-operative day the patient experienced pain so acute that he found it difficult to walk. His testicle was swollen and bluish in colour. He consulted his GP who diagnosed an infection and prescribed antibiotics. The following day he was seen by the surgeon who advised the patient to continue taking the antibiotics. The patient's testicle remained swollen and acutely painful for two months, then began to shrink. Five months after the surgery it had reduced to about half the size of the left testicle and was hard, smooth and insensitive.

Testicular atrophy from steroids

testicular atrophy from steroids

Media:

testicular atrophy from steroidstesticular atrophy from steroidstesticular atrophy from steroidstesticular atrophy from steroidstesticular atrophy from steroids